# SDR USAA020297

- Difficulty date: July 30, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 1131996
- Condition: Cracked
- Location: Door
- Part time: 46,973 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED TWO PLACES 1 INCH EACH, UPPER FORWARD CORNER OF INTERIOR DOOR STOP FRAME.  DEFECTIVE PART REPLACED WITH IDENT PART NR PER SRM 51-10-02.  (M)
